It may be something completely unrelated, but I seldom get headaches and since I started wearing the Magvolt last week, I’ve gotten several. I am only wearing it for a few hours up to 4 hours per day so far. Any chance this is related and will I get used to the current, if indeed this is what is causing it?
The Mag-Volt is very safe t use. However, individual response will vary so you need to respect the fact that your headaches have started occurring when you started wearing the device. I started out wearing mine 24 hours a day right away and I had no issues and I am prone to headaches. None the less, this is the reason we recommend to start out at only 4 hours duration in the beginning. This way you can observe any potential side effects. I suggest you take a break for a few days and then resume wearing again to gain an insight into a possible relationship between the two or not.
Keep us posted!
Thanks Stealth Man- I didn’t wear it today and had no headaches, but my day was less stressful, so could be the problem. I’m flying out tomorrow and leaving the MagVolt home, (don’t want airport security to pick it up on scan) so by the weekend I will start up again. I will let you know.
good opportunity to take a break and reset before trying again.
keep us posted!
You must be logged in to reply to this topic.